MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL BED FRAME; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL BED FRAME; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number CX811A3F3AMAB0
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a quality control inspection performed after the citadel bed frame was returned from the customer, an arjo service technician observed that the bed moved into the chair position without any command being given.There was no patient involvement.No injury was reported.The left-hand head-end safety side had a defective auto-chair button on the control panel.The issue was resolved by replacing the side rail.
 
Additional Manufacturer Narrative
At the time of the event, the bed was nearly six years old, and a review of the service history of the claimed device showed that the control panel had not been replaced.However, prior to delivery to the customer, the bed underwent a quality control check on 14th may 2026 and was confirmed to be functioning as intended, with no malfunctions observed.The unintended bed movement was identified on 28th may 2026 during a quality control check performed after the bed was returned from the customer.Therefore, normal wear can be reasonably excluded as the root cause, as the device was confirmed to be fully functional before delivery to the customer.Although there was no customer allegation and the circumstances under which the compression occurred remain unknown, the timing of the event (2 weeks after the quality control inspection, and after the return from the customer), together with the condition of the button, suggests that excessive force may have been applied to the control panel during use at the facility.This is consistent with post-market surveillance data, which indicates that a button becoming stuck in the activated position may result from mechanical damage caused by impact (e.G.Hitting an obstacle during use) or the application of excessive force during operation.Therefore, user error is considered the most probable contributing factor to the event.Alternatively, the damage to the control panel may have occurred during transport, for example as a result of impact with an obstacle during loading.However, arjo staff are trained in proper loading and transportation procedures.Therefore, this scenario was excluded as the root cause of the reported malfunction.The citadel bed frame system instruction for use (ifu 830.213-en_15) instructs to: "carry out a full test of all electrical positioning functions (backrest, height, tilt, etc.)" weekly, "check that the patient controls, care giver controls and attendant control panels operate correctly" weekly.If the result of any of these actions is unsatisfactory, contact arjo or qualified service personnel." to avoid device damage, the ifu warns: "when the bed is operated, make sure that obstacles such as feet, oxygen bottles, bedside furniture or any other objects do not restrict its movement." arjo device failed to meet its performance specification since the bed moved unintentionally.There was no patient involvement.No injury was reported.The complaint was deemed reportable due to allegation about unintended bed movement.

Brand Name
CITADEL BED FRAME
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key25618966
Report Number3007420694-2026-00108
Device Sequence Number21386919
Product Code FNL
UDI-Device Identifier05055982755764
UDI-Public(01)05055982755764(11)200915
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCX811A3F3AMAB0
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Initial Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown